Bounded pregeometries and pairs of fields

Leonardo Ángel, Lou van den Dries

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)459-475
Number of pages17
JournalSouth American Journal of Logic
Volume2
Issue number2
StatePublished - 2016

Cite this

Bounded pregeometries and pairs of fields. / Ángel, Leonardo; van den Dries, Lou.

In: South American Journal of Logic, Vol. 2, No. 2, 2016, p. 459-475.

Research output: Contribution to journalArticle

Ángel, Leonardo ; van den Dries, Lou. / Bounded pregeometries and pairs of fields. In: South American Journal of Logic. 2016 ; Vol. 2, No. 2. pp. 459-475.
@article{cb4d8cf76b284f6c93860b0e4d4d7a9a,
title = "Bounded pregeometries and pairs of fields",
author = "Leonardo {\'A}ngel and {van den Dries}, Lou",
year = "2016",
language = "English (US)",
volume = "2",
pages = "459--475",
journal = "South American Journal of Logic",
issn = "2446-6719",
number = "2",

}

TY - JOUR

T1 - Bounded pregeometries and pairs of fields

AU - Ángel, Leonardo

AU - van den Dries, Lou

PY - 2016

Y1 - 2016

M3 - Article

VL - 2

SP - 459

EP - 475

JO - South American Journal of Logic

JF - South American Journal of Logic

SN - 2446-6719

IS - 2

ER -